On a partial solution of the transitive algebra problem

Yadav, Bhuri Singh and Chatterjee, Sourav: On a partial solution of the transitive algebra problem. Acta scientiarum mathematicarum, (42) 1-2. pp. 211-215. (1980)

[img] Cikk, tanulmány, mű
math_042_fasc_001_002_211-215.pdf

Download (845kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 1-2
Page Range: pp. 211-215
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 215. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14771

Actions (login required)

View Item View Item